# SDR REXA2018122861330

- Difficulty date: December 16, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 661-667
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 4 HAS CORROSION, IN THE CABIN. 
REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ-900 AMM 53-00-49 SEAT TRACK
LOCATED, DRILLED, COUNTERSUNK AND TREATED ON CARD 6764496             
W/O 1016449-2000-0224
